MAUDE Adverse Event Report: STRYKER SPINE-US OASYS 2K14 POLYAXIAL SCREWDRIVER ASSY; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US OASYS 2K14 POLYAXIAL SCREWDRIVER ASSY; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48562018
Medical Device Problem Codes Difficult to Insert (1316); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that the tip of an oasys polyaxial screwdriver was deformed and difficult to engage with a screw tulip intra-operatively.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.

Brand Name
OASYS 2K14 POLYAXIAL SCREWDRIVER ASSY
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key22177639
Report Number0009617544-2025-00053
Device Sequence Number13141706
Product Code LXH
UDI-Device Identifier07613327271706
UDI-Public(01)07613327271706(11)140115(10)13E779
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48562018
Device Lot Number13E779
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown